MAUDE Adverse Event Report: LIVANOVA USA, INC. CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA USA, INC. CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number CA-XXXXX
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The cp bypass machine was unable to flow through the delivery device liva nova cardioplegia administration adaptor.

Brand Name
CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA, INC.
14401 west 65th way
arvada CO 80004
MDR Report Key18484332
Report Number18484332
Device Sequence Number9127807
Product Code DWF
UDI-Device Identifier00803622103797
UDI-Public(01)00803622103797(240)CA-81010(17)260627(10)2317900095
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2023
Report Date (Section F) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA-XXXXX
Device Lot Number2317900095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight118 KG
Date Report Sent to FDA08/17/2023